MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959812
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
Date of Event 11/09/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the sepramesh ip (device #3).An additional supplemental emdr was submitted to represent the bard/davol mesh -composix e/x (device #1), and sepramesh ip (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per additional information provided: (b)(6) 2007 ¿ patient was diagnosed with ventral incisional hernia thereby underwent open repair with the implant of composix e/x mesh (device 1).Per op notes, ¿the ventral hernia defect covered the entire area from the umbilicus to the suprapubic region.A composix e/x mesh (device 1) was laid with smooth surface towards the intestine and rougher surface anteriorly using sutures." (b)(6) 2009 ¿ patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with the removal of mesh (device 1) and implant of sepramesh ip (device 2).Per op notes, ¿infraumbilical scar was dissected.Most of the mesh (device 1) was intact except for the inferior part which had pulled off.The previous mesh (device 1) was removed.Adhesions were released.A sepramesh ip (device 2) was placed in the space between the bladder and suprapubic region using sutures.¿ (b)(6) 2009 ¿ patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with the removal of mesh (device 2) and implant of sepramesh ip (device 3).Per op notes, ¿the previous mesh (device 2) had pulled apart in most of its edges and torn apart because of traumatic injury and fall.The mesh (device 2) was removed.A piece of sepramesh ip (device 3) was deployed into defect and tacked using sorbafix tacks.¿ (b)(6) 2009 - patient was diagnosed with complex recurrent ventral incisional hernia thereby underwent open repair with the removal of mesh (device 3).Per op notes, ¿midline scar was removed.Lysis of adhesion and old mesh (device 3) which was partially disrupted was completely removed.The resulting ventral hernia defect was closed with large synthetic mesh.".

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23422471
Report Number1213643-2025-01035
Device Sequence Number15918447
Product Code FTL
UDI-Device Identifier00801741031830
UDI-Public(01)00801741031830(10)WBSAS040
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2009
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number5959812
Device Lot NumberWBSAS040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale